# SDR AALA201612289003

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 34,987 hours, 16,011 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PROBLEM. DURING DESCENT AT FL 290, LOST PRESSURIZATION, (CABIN ALTITUDE 9300 FT). OXYGEN MASKS DID NOT DEPLOY. ACCOMPLISHED ECAM PROCEDURE, NEVER REGAINED CONTROL OF CABIN. DECLARED EMERGENCY, AND  FLIGHT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED. MAINTENANCE ACCOMPLISHED SATISFACTORY CHECK OF CABIN PRESSURE CONTROLLER 1 & 2, NO FAULTS NOTED.
